MathSciNet Relay Station
MathSciNet bibliographic data
MR2917774 60K37 (60E07 60F05 60J80)
Ben Arous, Gérard; Fribergh, Alexander; Gantert, Nina; Hammond, Alan Biased random walks on Galton-Watson trees with leaves. Ann. Probab. 40 (2012), no. 1, 280–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement